Chlorphen Compare Active Ingredient to Chlor-Trimeton #24148
$17.99
• For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever or symptoms of respiratory allergies
• May cause drowsiness
• Easy-to-swallow, film coated tablets
• Unit dose packets
• One pill per packet
Each tablet contains:
Chlorpheniramine Maleate 4mg
Share our products with family and friends !!
Tweet
SKU: DYN24148
Categories: OTC Medication, OTC Medication-Allergy/Cough/Cold & Flu Relief
Brand: Medique
Description
Chlorphen Compare active ingredient to Chlor-Trimeton.
Additional information
| Weight | 0.8 lbs |
|---|---|
| Dimensions | 7 × 7 × 7 in |
| Packets Quantity | 10, 20, 30, 50, Full Box |
Only logged in customers who have purchased this product may leave a review.
Related products
-

Medi Seltzer Compare Active Ingredients to Alka-Seltzer 36 Tablets #13520
$8.99 Add to cart Quick View -

Medi-First Hydrogen Peroxide Spray 2 oz, #25702
$3.85 Add to cart Quick View -

Refresh Plus Lubricant Eye Drops 30 Sterile Single Containers 0.4ml, #MED23672
$1.99 Add to cart Quick View -

Mediproxen Compare Active Ingredient to Aleve #23750
$15.99 Add to cart Quick View

Reviews
There are no reviews yet.